# SDR ASAA2015091013015

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,264 hours, 8,351 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6017
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 27,271 hours, 8,349 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FUELING PANEL QTY INDICATOR INOPERATIVE.  ACFT GROUNDED. REPLACED REPEATER FUEL QTY INDICATOR AT REFUELING PANEL REF AMM 28-41-61.  OPS CHECKS NORMAL.
